# SDR UPS201966

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Way
- Part number: 6518442
- Condition: Cracked
- Location: Mid Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND MID GALLEY DOOR WAY, UPPER FORWARD CORNER REVEAL CRACKED OUT OF FASTENER HOLE.  INSTALLED REPAIR IAW SRM 51-10-1, 51-10-2, 51-30-2, AND MM 51-20-151.
